Home Forums Medical Experts second dose of Pfizer after mild paresthesia (pins/needles) in hands and feet? Reply To: second dose of Pfizer after mild paresthesia (pins/needles) in hands and feet?


  • arielle-mermin

    Medical Expert

  • #3348

    Hi there Dr. Parry,

    Thank you for your speedy response. Yes I’m in quite a predicament. The real question I pose is what IS this response that I’m having and will it get worse? Medsafe reported about 800 cases of paresthesia so is there any info available to neurologists about this reaction? Am I at a higher risk because of my GBS history? I’m not only worried about GBS. I’m worried this side effect will be permanent and get worse. I’m in New Plymouth so I have had to pay out of pocket for advice from the Neurologist in Palmerston (which you can imagine has been really expensive) to get no resolution,
    I’m reluctant to get the second dose as the only info available to me are on online forums, where people have reported similar symptoms from Pfizer and these symptoms either do not go away, often increase after the second dose and many state they regret getting the second dose.
    I’m trying to do the right thing however have little to no confidence in any decision.

    I look forward to hearing from you! And thank you again!